Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Almost sure behavior of linear functionals of supercritical branching processes

Author: Søren Asmussen
Journal: Trans. Amer. Math. Soc. 231 (1977), 233-248
MSC: Primary 60J80
MathSciNet review: 0440719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The exact a.s. behavior of any linear functional $ {Z_n} \cdot a$ of a supercritical positively regular p-type $ (1 < p < \infty )$ Galton-Watson process $ \{ {Z_n}\} $ is found under a second moment hypothesis. The main new results are of iterated logarithm type, with normalizing constants depending on the decomposition of a according to the Jordan canonical form of the offspring mean matrix.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J80

Retrieve articles in all journals with MSC: 60J80

Additional Information

Keywords: Galton-Watson process, multitype, supercritical, linear functional, Jordan canonical form, law of the iterated logarithm
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society